# SDR UPS804626

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Fs 99
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND PRESSURE FLOOR SUPPORT CHORD BS 99 CORRODED BEYOND LIMITS, AT VARIOUS LOCATIONS FROM LBL 70 TO RBL 70.  FABRICATED AND INSTALLED NEW CHORD PER SRM 51-1-21.
